CSpace
On Efficient Second Order Stabilized Semi-implicit Schemes for the Cahn-Hilliard Phase-Field Equation
Wang, Lin; Yu, Haijun
2018
Source PublicationJOURNAL OF SCIENTIFIC COMPUTING
Volume77Issue:2Pages:1185
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33537
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang, Lin,Yu, Haijun. On Efficient Second Order Stabilized Semi-implicit Schemes for the Cahn-Hilliard Phase-Field Equation[J]. JOURNAL OF SCIENTIFIC COMPUTING,2018,77(2):1185.
APA Wang, Lin,&Yu, Haijun.(2018).On Efficient Second Order Stabilized Semi-implicit Schemes for the Cahn-Hilliard Phase-Field Equation.JOURNAL OF SCIENTIFIC COMPUTING,77(2),1185.
MLA Wang, Lin,et al."On Efficient Second Order Stabilized Semi-implicit Schemes for the Cahn-Hilliard Phase-Field Equation".JOURNAL OF SCIENTIFIC COMPUTING 77.2(2018):1185.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Lin]'s Articles
[Yu, Haijun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Lin]'s Articles
[Yu, Haijun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Lin]'s Articles
[Yu, Haijun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.